MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25022UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 04/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the procedure, an attempt was made to use one resolute integrity drug eluting stent to treat a severely tortuous and severely calcified lesion, located in the proximal diagonal branch artery, exhibiting 80% stenosis.There were no abnormalities in relation to anatomy.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop/tray.The device was inspected with no issues identified.Negative prep was not performed.The lesion was pre-dilated.The device did not pass through a previously-deployed stent.Resistance was encountered when advancing the device.Excessive force was used during delivery.It was reported that stent dislodgement occurred during removal following failed delivery.It was reported that a medtronic balloon was used to deploy the stent in the diagonal branch.Another medtronic balloon was used to dilate the portion of the stent that was in the lad.Patient is reported to be doing well post procedure.No patient injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7539807
Report Number9612164-2018-01208
Device Sequence Number1899138
Product Code NIQ
UDI-Device Identifier00643169037380
UDI-Public00643169037380
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue NumberRSINT25022UX
Device Lot Number0008561120
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/30/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight77